# SDR C2XA02TY131

- Difficulty date: September 6, 2002
- Submitted: September 7, 2002
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145
- Aircraft serial: 145141
- Aircraft time: 8,096 hours, 5,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE SERVICE DOOR SILL WAS FOUND TO BE CORRODED AT THE AFT SECTION.  MAINTENANCE ACCOMPLISHED THE BLEND-OUT REPAIR IAW EMB GST 1927/02A AND EMB145 CPM 51-21-05, THE REPAIR WAS FOUND TO SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
